# SDR GUU2005F00011

- Difficulty date: February 25, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 4500SA1
- Condition: Failed
- Location: Park Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9132 - EYW/TPA - DURING TAXI, RIGHT BRAKE LOCKED UP.  REMOVED AND REPLACED RIGHT PARKING BRAKE VALVE.  (M)
